# SDR CA020917006

- Difficulty date: September 4, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 36,827 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: S613520600046
- Condition: Contaminated
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS CONDUCTING NORMAL LOGGING OPERATIONS WHEN THE OIL PUMP CHIP LIGHT ILLUMINATED. A/C RETURNED TO BASE & SCREEN WAS REMOVED & CONTENTS INSPECTED.  5 PIECES OF ALUMINUM WERE FOUND, APPROX. 10MM LONG, ONE WAS 5MM WIDE, THE OTHER FOUR WERE 2 TO 3 MM WIDE.  GEARBOX WAS REMOVED & DISASSEMBLED. A FULL INSPECTION WAS CARRIED OUT & NO DAMAGE FOUND. ANOTHER PIECE OF MATERIAL WAS LOCATED IN THE LOWER CASE THAT HAD ESCAPED UNDAMAGED, IT IS 8MM *7MM. OBJECT, AGAIN ALUMINUM, IS A SECTION OF A DG CLAMP. THE REST OF THE CLAMP WAS NOT FOUND.  IT HAS NOT BEEN DETERMINED WHERE THE CLAMP CAME FROM OR HOW IT ENTERED THE MAIN GB.  GB HAS BEEN INSPECTED AND RETURNED TO SERVICE.
